# SDR AALA201906059022

- Difficulty date: May 6, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR LOWER SKIN PANEL HONEYCOMB CORE CELLS. LOCATED AT 69 IN. INBOARD OF RIB 10 AND 3.5 IN FROM TRAILING EDGE ON LH HORIZONTAL STABILIZER (1 EA) (L=1.9 IN W=1.3 IN APPROX). REPAIRED LOWER SKIN ON LH ELEVATOR HORIZONTAL STABILIZER IAW A321 SRM 55-21-11-300-005.
